# SDR TWAA9711101

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Vlv
- Part number: 320115
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 712 - DURING CRUISE, THE NR 2 ENGINE, S/N 3954 OIL TEMPERATURE INDICATED HIGH.  REMOVED AND REPLACED THE NR 2 ENGINE FUEL HEAT VALVE, MFG P/N 320115, MANUFACTURED BY WHITTAKER CONTROLS.  OPERATIONAL CHECK NORMAL.  (M)
